MAUDE Adverse Event Report: LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE

LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE
Model Number RS271A30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On april 21st, 2026, we have been informed of an adverse event involving two dispersive electrodes.An unknown procedure was performed uw health in madison (usa).Megadyne dispersive electrode catalogue number: 0855c (our model: rs271a30) and an unknown generator had been used.The initial report was stating that: "it was reported by distributor per account that there are two patient injuries occurring on consecutive days.Pads are burning patients.Unintended thermal injury less than 2nd degree." it was also stated in the initial report that the involved "devices are available for return." no information about the generator model, the power settings, the patients, how the skin was prepared, how the injuries were treated afterwards and a filled in questionnaire have been disclosed to us so far.
 
Additional Manufacturer Narrative
Retained samples of the concerned lot number have been inspected visually and tested electrically.Mechanical tests were performed on 3 retained samples of the concerned lot number.All tested samples were found to perform within limits.No faults were detected.We have requested further information, questionnaires to be completed and the concerned customer samples for testing.We will provide a follow up report once any further will become available.
 
Event or Problem Description
On april 21st, 2026 we have been informed of an adverse event involving two dispersive electrodes.An unknown procedure was performed (b)(6) (usa).Megadyne dispersive electrode catalogue number 0855c (our model rs271a30) and an unknown generator had been used.The initial report was stating that: "it was reported by distributor per account that there are two patient injuries occurring on consecutive days.Pads are burning patients.(.) unintended thermal injury less than 2nd degree." it was also stated in the initial report that the involved "devices are available for return." no information about the generator model, the power settings, the patients, how the skin was prepared, how the injuries were treated afterwards and a filled in questionnaire have been disclosed to us so far.
 
Additional Manufacturer Narrative
Retained samples of the concerned lot number have been inspected visually and tested electrically.Mechanical tests were performed on 3 retained samples of the concerned lot number.All tested samples were found to perform within limits.No faults were detected.We have requested further information, questionnaires to be completed and the concerned customer samples for testing but none have been received despite repeated requests.As no further information or a filled in questionnaire or the concerned customer samples was available despite repeated requests it was not possible to determine if a user-error has contributed to or caused the claimed incident.We therefore consider the investigation and the report closed.

Brand Name
MEGADYNE
Common Device Name
ELECTROSURGICAL DISPERSIVE ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key25212713
Report Number8020045-2026-00015
Device Sequence Number10473121
Product Code GEI
UDI-Device Identifier19005531507774
UDI-Public(01)19005531507774
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063161
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRS271A30
Device Catalogue Number0855C
Device Lot Number250924-2403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown